# SDR IPXA2024100894916

- Difficulty date: October 7, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 68,724 hours, 23,031 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587664
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** MAJOR REPAIR *** FAULT - DAMAGE - FLOOR PNL , AT MAIN DECK , PANEL P/N: 145T5876-64 PNL NO.242CFF. (REPAIR) REQUEST PERFORM MAIN DECK CARGO FLOOR PANEL OK TO INSTALL CHECK. P/N: 145T5876-64
